Alert archive / Minnesota / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 46, NWS Sioux Falls, SD

June 5, 2006Murray County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 5, 2006, 9:09 PM CDT for Murray County, Minnesota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2006, 9:09 PM CDT (02:09 UTC)
Expired
Jun 5, 2006, 10:00 PM CDT
In force
51 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

County Murray County, MN

The radar

The Sioux Falls radar (KFSD), 87 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 6:36 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2006-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2006-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
306 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1929 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 060209
SVRFSD
MNC101-060300-
/O.NEW.KFSD.SV.W.0046.060606T0209Z-060606T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
909 PM CDT MON JUN 5 2006

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MURRAY COUNTY IN SOUTHWEST MINNESOTA

* UNTIL 1000 PM CDT

* AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF LAKE WILSON...OR ABOUT 12 MILES EAST OF PIPESTONE...
  MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   LAKE WILSON AROUND 915 PM CDT...
   CURRENT LAKE AROUND 920 PM CDT...
   SLAYTON AROUND 935 PM CDT...
   CURRIE AROUND 945 PM CDT...

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4418 9606 4395 9606 4390 9561 4419 9560

$$

08
3 follow-up statements
000 
WWUS53 KFSD 060222
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
921 PM CDT MON JUN 5 2006

MNC101-060300-
/O.CON.KFSD.SV.W.0046.000000T0000Z-060606T0300Z/
MURRAY MN-
921 PM CDT MON JUN 5 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR MURRAY COUNTY...

AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES SOUTH OF CURRENT LAKE...OR ABOUT 12 MILES NORTHWEST
OF SLAYTON...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   SLAYTON AROUND 935 PM CDT...
   CURRIE AROUND 945 PM CDT...
   AVOCA AROUND 950 PM CDT...

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT 
TUESDAY MORNING FOR NORTHWEST IOWA...SOUTHWEST MINNESOTA AND 
NORTHEAST NEBRASKA.

LAT...LON 4418 9606 4395 9606 4390 9561 4419 9560

$$

08
000 
WWUS53 KFSD 060233
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
933 PM CDT MON JUN 5 2006

MNC101-060300-
/O.CON.KFSD.SV.W.0046.000000T0000Z-060606T0300Z/
MURRAY MN-
933 PM CDT MON JUN 5 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR MURRAY COUNTY...

AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LAKE WILSON...OR ABOUT 11 MILES WEST OF SLAYTON...MOVING
EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   HADLEY AROUND 950 PM CDT...
   AVOCA AROUND 1000 PM CDT...

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4418 9606 4395 9606 4390 9561 4419 9560

$$

08
000 
WWUS53 KFSD 060257
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
957 PM CDT MON JUN 5 2006

MNC101-060307-
/O.EXP.KFSD.SV.W.0046.000000T0000Z-060606T0300Z/
MURRAY MN-
957 PM CDT MON JUN 5 2006

...THE SEVERE THUNDERSTORM WARNING FOR MURRAY COUNTY EXPIRES AT 1000
PM CDT...

THE STORM IS NO LONGER SEVERE. IT WILL STILL BE CAPABLE OF PRODUCING 
SMALL HAIL...HEAVY RAIN AND FREQUENT LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4418 9606 4395 9606 4390 9561 4419 9560

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:50 PM CDT, 19 minutes earlier.

Area forecast discussion, Jun 5, 8:50 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
850 PM CDT MON JUN 5 2006

.DISCUSSION...
THUNDERSTORM THREAT RAPIDLY DECREASING THIS EVENING AS UPPER TROUGH
MOVES EASTWARD. SUBSIDENCE SIDE OF UPPER JET CONTINUES TO IMPINGE
OVER THE SW CWA...SUCH THAT STORM DEVELOPMENT IS NO LONGER
ANTICIPATED. BETTER DYNAMICS WILL REMAIN ACROSS SW MN THROUGH MUCH
OF THE EVENING...AND WITH CONVERGENCE ALONG SURFACE BOUNDARY...SOME
STORMS ARE STILL LIKELY THE NEXT FEW HOURS. WITH LIMITED DAYTIME
HEATING FROM MORNING SHOWERS AND AFTERNOON CLOUDS IN THIS
AREA...ONLY LIMITED SEVERE STORM POTENTIAL WILL EXIST THE REMAINDER
OF THE EVENING. COLD FRONT WILL MOVE THROUGH THE AREA LATER
TONIGHT..BRINGING FAIR WX TOMORROW.

&&

.PREV DISCUSSION...
EXPCT TSTMS TO DVLP WRN PART OF FCST AREA NEXT CPL HRRS AND SPRD EWD
ACRS CURNT WATCH AREA THRU 00Z. FAR ERN WATCH AREA INCLUDG FSD WILL
HAVE ANY SVR THREAT AT END OF DAY. SOME QSTN ON SVR THREAT BKX TO
MML WHERE CURNT CLDS AND SHWRS MOVG THRU...BUT STG/SVR STRMS THAT
DVLP MAY SURVIVE AS SVR OR CLOSE TO IT EVEN INTO THIS AREA...ESPLY
IF DAMAGNG WNDS DVLP.

WILL CONT SVR THREAT IN ZONES FOR THIS EVE ERN FCST AREA AFTER CURNT
WATCH EXPIRATION TIME...WHILE DROPPING THREAT OF ANYTHING QUICKLY
FAR W AS FNT MOVES INTO AREA. PROGRESSION OF ENDING ACTVTY SHUD THEN
CONT EWD OVER AREA DURNG THE NGT...WITH SVR THREAT PRBLY ENDG BY
MIDNGT. WILL CONT CHC TSTMS ERN PARTS OF SWRN MN/NWRN IA THRU THE
NGT.

SOME VERY LCL HVY RAINFALL AMNTS PSBL BUT SHUFD NOT BE EXCESSVLY SO
WITH ACTVTY HAVING A FAIRLY GOOD MOVE ON...SO AM NOT GOING WITH
SPECIAL HVY RAIN MENTN IN FCST. SVR THREAT THIS TIME OF YEAR SHUD
IMPLY HVY RAIN ANYWAY AND FLOODING THREAT DOESNT SEEM THERE RIGHT
NOW. OBVIOUSLY WE WILL HAVE TO WATCH THIS WITH EVERYTHNG ELSE.

TEMPS WILL COOL SOMEWHAT BHND FNT ALNG WITH CLRNG SKIES. MID TO
UPPER 50S W TO LOW TO MID 60S E SEEMS SAFE.

AFTER PRECIP EXITS THE AREA LATE TONIGHT...SHOULD BE PRETTY QUIET
FOR THE NEXT COUPLE OF DAYS. LOW LEVEL TEMPS REMAIN QUITE WARM...
UPPER TEENS TO LOWER 20S C AT 850MB...SO WILL KEEP HIGH TEMPS WELL
ABOVE NORMAL FROM THE LOWER TO MID 80S IN SOUTHWEST MN TO NEAR 90 IN
SOUTH CENTRAL SD.

GFS AND NAM DIVERGE QUITE A BIT IN THEIR SOLUTIONS FOR WEDNESDAY
NIGHT/THURSDAY. BOTH SHOW DEVELOPMENT IN NORTHWEST SD WEDNESDAY
AFTERNOON... BUT GFS PUSHES THIS ACTIVITY SOUTHEAST BREAKING INTO
THE MID LEVEL CAP WEDNESDAY NIGHT...WHILE NAM MAINTAINS STRONG LOW
LEVEL JET THROUGH ALL OF SOUTH DAKOTA AND HOLDS PRECIP WELL NORTH OF
OUR AREA. HAVE BEEN CARRYING LOW POPS ACROSS THE NORTHWEST/NORTH
PARTS OF THE CWA FOR POSSIBLE RIDGE RIDERS FOR THIS PERIOD...AND
WILL CONTINUE WITH THIS IDEA GIVEN UNCERTAINTY IN SOLUTIONS AT THIS
TIME.

NOT TOO MANY CHANGES IN THE LONGER RANGE TODAY. STILL LOOKS AS
THOUGH BEST CHANCE FOR NOCTURNAL CONVECTION THURSDAY NIGHT WILL BE
NORTH OF THE CWA...BUT WILL KEEP A SLIGHT CHANCE ALONG THE NORTHERN
FRINGE OF OUR AREA. UPPER RIDGE FLATTENS OUT A LITTLE WITH THIS
ACTIVITY...ALLOWING A BETTER CHANCE OF OVERNIGHT ACTIVITY SAGGING
INTO OUR CWA FRIDAY NIGHT...LINGERING IN THE NORTHEAST INTO EARLY
SATURDAY MORNING. TIMING IN GFS REMAINS FAIRLY CONSISTENT ON
BRINGING MAIN SURFACE LOW/FRONT INTO WESTERN CWA LATER SATURDAY
AFTERNOON...THEN DROPPING IT SOUTH THROUGH THE CWA SATURDAY NIGHT AS
STRONGER WAVE PUSHES EAST ACROSS SOUTHERN CANADA AND BREAKS DOWN THE
RIDGE. WILL KEEP HIGHEST POPS ACROSS THE CWA FOR THIS PERIOD...
LINGERING IN THE SOUTHEAST CWA INTO SUNDAY.

GREATER DIFFERENCES SHOWING UP FOR THE LATTER PART OF THE WEEKEND
INTO EARLY NEXT WEEK...MAINLY REGARDING HOW MUCH OF A SOUTHWARD PUSH
THIS WAVE MAKES INTO THE NORTH CENTRAL US. 00Z AND 06Z GFS SHOW A
STRONGER PUSH THAN THE MOST RECENT 12Z RUN...LEADING TO COOLER THAN
NORMAL TEMPERATURES MAKING A RETURN TO THE AREA FOR MONDAY. NOT
READY TO JUMP ON THE MORE SIGNIFICANT COOLING SHOWN ON THE 00Z MEX
GUIDANCE FOR MONDAY QUITE YET AS PREVIOUS RUNS OF THE GFS NOT QUITE
AS AGGRESSIVE AND 12Z RUN TRENDING A LITTLE WEAKER AS WELL...BUT
WILL STILL INDICATE COOLING COMPARED TO WELL ABOVE NORMAL TEMPS WE
HAVE BEEN SEEING ACROSS THE AREA.

&&

.AVIATION...AVIATION FCSTS SEEM SAFE FROM ANY GNRL CIG/VSBY PRBLM
WITH BRIEF LWRG OF CONDS AND PSBL STG WNDS IN TSTMS.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

LIEBL/WILLIAMS/JH
Hazardous weather outlook, Jun 5, 11:42 AM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1142 AM CDT MON JUN 05 2006

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-061200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1142 AM CDT MON JUN 05 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
A FEW THUNDERSTORMS IN PARTS OF THE AREA EARLY THIS AFTERNOON ARE
NOT EXPECTED TO BE SEVERE. HOWEVER...STRONGER THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON IN CENTRAL SOUTH DAKOTA AND MOVE EAST LATE
THIS AFTERNOON AND THIS EVENING AS A COLD FRONT SWEEPS THROUGH
THE AREA. SOME OF THESE STORMS WILL LIKELY BE SEVERE...WITH THE
MAIN THREAT OF WIND GUSTS IN EXCESS OF 60 MPH AND HAIL TO THE
SIZE OF HALF DOLLARS...HOWEVER...ISOLATED TORNADOES WILL BE
POSSIBLE THROUGH THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 400 PM.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

WILLIAMS

In the hours before

Local storm report, Jun 5, 5:57 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             10 N ALEXANDRIA         43.80N 97.78W
06/05/2006  E0.75 INCH       HANSON             SD   PUBLIC

&&

SLIEBL
Local storm report, Jun 5, 7:09 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
709 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             10 S ARTESIAN           43.86N 97.92W
06/05/2006  E1.25 INCH       SANBORN            SD   PUBLIC

&&

SLIEBL
Local storm report, Jun 5, 7:19 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
719 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     MASKELL                 42.69N 96.98W
06/05/2006  E70 MPH          DIXON              NE   TRAINED SPOTTER

&&

SLIEBL
Local storm report, Jun 5, 7:42 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
742 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             NEWCASTLE               42.65N 96.87W
06/05/2006  E1.25 INCH       DIXON              NE   PUBLIC

0737 PM     HAIL             ELK POINT               42.68N 96.68W
06/05/2006  E1.75 INCH       UNION              SD   PUBLIC

&&

SLIEBL
Local storm report, Jun 5, 7:58 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
758 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             4 SSE WESTFIELD         42.70N 96.58W
06/05/2006  E1.75 INCH       PLYMOUTH           IA   PUBLIC

&&

SLIEBL
Local storm report, Jun 5, 8:19 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
819 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          6 SSE FORESTBURG        43.94N 98.06W
06/05/2006                   SANBORN            SD   NWS EMPLOYEE

            TORNADO VISIBLE FOR 2-3 MINUTES AFTER TOUCHDOWN AT 445 PM
            CDT. BECAME RAIN WRAPPED BUT APPEARED TO CONTINUE THROUGH
            452 PM CDT. DAMAGE UNKNOWN.

&&

SCHUMACHER

Nearby

Severe Thunderstorm Warnings in Minnesota, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.